# SDR SWAA2024061186939

- Difficulty date: May 17, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N8634A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42522
- Aircraft time: 33,555 hours, 16,037 cycles
- System (JASC): 5755 · Spoilers
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Nr 5 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SHELF PANEL I/B OF #5 SPOILER LOWER ANGLE BRACKET CRACKED ON FWD SIDE (MARKED)<[01] REMOVED AND REPLACED ANGLE BRACKET WITH FASTENERS PER SRM 51-40-02;[02] REMOVED AND REPLACED ANGLE BRACKET WITH FASTENERS PER SRM 51-40-02. INSPECTION C/W.
